# SDR DALA2016042103170

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 70,199 hours, 52,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING L1 DOOR LINER FOUND EVACUATION SLIDE PINS PULLED OUT.  REPLACED SLIDE.
